Advertisement

Mathematische Zeitschrift

, Volume 219, Issue 1, pp 93–106 | Cite as

On the curves through a general point of a smooth surface in ℙ3

  • Angelo Felice Lopez
  • Gian Pietro Pirola
Article

Keywords

Smooth Surface Open Subset Base Point General Point Integral Curve 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [Ci]
    Ciliberto, C.: Alcune applicazioni di un classico procedimento di Castelnuovo.Geometry Seminars (Bologna 1982–83), Università degli Studi di Bologna, 17–43 (1984).Google Scholar
  2. [CL]
    Ciliberto, C., Lazarsfeld, R.: On the uniqueness of certain linear series on some classes of curves. In:Complete Intersections (Acireale 1983).Lecture Notes in Math.1092. Springer, Berlin-New York: 1984, 198–213.CrossRefGoogle Scholar
  3. [Co]
    Coppens, M.: Free linear systems on integral Gorenstein curves.J. Algebra 145, 209–218 (1992).zbMATHCrossRefMathSciNetGoogle Scholar
  4. [EP]
    Ellia, Ph., Peskine, C.: Groupes des points de ℙ2: caractere et position uniforme. In:Algebraic Geometry (L’Aquila 1988).Lecture Notes in Math.1417. springer, Berlin-New York: 1990, 111–116.CrossRefGoogle Scholar
  5. [G]
    Greco, S.: Remarks on the postulation of zero-dimensional subschemes of projective space.Math. Ann. 284, 343–351 (1989).zbMATHCrossRefMathSciNetGoogle Scholar
  6. [GH]
    Griffiths, P., Harris, J.: Residues and zero-cycles on algebraic varieties.Ann. of Math. 108, 461–505 (1978).CrossRefMathSciNetGoogle Scholar
  7. [GLP]
    Gruson, L., Lazarsfeld, R., Peskine, C.: On a theorem of Castelnuovo and the equations defining space curves.Invent. Math. 72, 491–506 (1983).zbMATHCrossRefMathSciNetGoogle Scholar
  8. [Ma]
    Maroscia, P.: Some problems and results on finite sets of points in ℙn. In:Algebraic Geometry. Open problems (Ravello 1982).Lecture Notes in Math.997 Springer, Berlin-New York: 1983, 290–314.CrossRefGoogle Scholar
  9. [Mu]
    Mumford, D.: Rational equivalence of O-cycles on surfaces.J. Math. Kyoto Univ. 9, 195–204 (1969).zbMATHMathSciNetGoogle Scholar
  10. [O’G]
    O’Grady, K.: Algebro-geometric analogues of Donaldson’s polynomials.Invent. Math. 107, 351–395 (1992).zbMATHCrossRefMathSciNetGoogle Scholar
  11. [P]
    Paoletti, R.: Free pencils on divisors.Preprint.Google Scholar
  12. [R]
    Reider, I.: Some applications of Bogomolov theorem. In:Problems in the theory of surfaces and their classification, Symposia Mathematica XXXII,Catanese, Ciliberto and Cornalba, editors. Academic Press: 1991, 367–410.Google Scholar
  13. [T]
    Tyurin, A.N.: Symplectic structures on the variety of moduli of vector bundles on algebraic surfaces withp g>0.Math. USSR Izv. 33, 139–177 (1989).CrossRefMathSciNetGoogle Scholar
  14. [V]
    Voisin, C.: Variations de structure de Hodge et zéro-cycles sur les surfaces générales.Preprint.Google Scholar
  15. [X]
    Xu, G.: Subvarieties of general hypersurfaces in projective space.Ph.D. Thesis U.C. L.A. 1992.Google Scholar
  16. [Z]
    Zak, F.L.: Structure of Gauss maps.Functional Anal. Appl. 21, 32–41 (1987).zbMATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1995

Authors and Affiliations

  • Angelo Felice Lopez
    • 1
  • Gian Pietro Pirola
    • 2
  1. 1.Dipartimento di MatematicaTerza Università di RomaRomaItaly
  2. 2.Dipartimento di MatematicaUniversità di PaviaPaviaItaly

Personalised recommendations